# SDR 03FDEA00927

- Difficulty date: June 17, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT BORE FOUND CORROSION.  RIGHT WING- O/B FLAP O/B HINGE (FLAP SIDE) O/B PIVOT BORE REPAIRED AS PER FEDEX EA 1-5750-69372 TITLE: WINGS- TRAILING EDGE FLAP SUPPORT BRACKET- CORROSION   REMOVAL AND REPAIR.
